MathSciNet Relay Station
MathSciNet bibliographic data
MR1623162 60H07 (46G12)
Sugita, Hiroshi; Taniguchi, Setsuo Oscillatory integrals with quadratic phase function on a real abstract Wiener space. J. Funct. Anal. 155 (1998), no. 1, 229–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement